# SDR SWIA201023774

- Difficulty date: February 27, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 18,881 hours, 16,253 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOPERATIVE, LEADS T2 AND T3 BURNED.  (FLT 5859)  REPLACED APU GENERATOR.
